savella and nauseous people having side affect

Discussion in 'Fibromyalgia Main Forum' started by hensue, May 19, 2009.

  1. hensue

    hensue New Member

    If you can tough it through it goes away. Read comments googling it and yahoo. Helping pain she had just started and nauseated. One girl it gave her life back. Some others could not take it.
    I guess we are all so different.
    I am about to go crazy to find out how cathugs is doing? I have sneaky suspicion she might be doing really good since not on board. Or really bad!
    That doesnt help does it.

    Thoughts and prayers
  2. gongee

    gongee New Member

    I too and very anxious to learn how cathugs is doing. I was given a sample dose pack from my doctor this morning to try. She said she has heard of very good results from the clinical trials and thought of me. To be honest, she talked more like she was thinking of the pharmeuticals reps than me, but I guess that is beside the point. I don't do well on an anti-depressant becuase of the nauseam anxiety being worse etc. , but she is assuring me that this one is different. I am deciding to try it or not since my feet and arms are burning off. I would rather wait and see what the long term results are from people, but my body is hollaring out for help.

    Take care,
  3. 3gs

    3gs New Member

    My doc gave me a starter pack. I told him no Lyrica or Cymbalta(tried both). He told me Savella is not an antidrpressant? I argued with him told him what I knew and was leerie about trying. He said everyone is different.

    Was waiting to hear reports on anyone who has tried it. I do terrible with meds and have gone to er before. Not sure if I will try or not.
  4. AuntTammie

    AuntTammie New Member

    Wow- your Dr was basically lying to you....savella may not be marketed as an antidepressant here, but it has been around for yrs in other countries and was made as an antidepressant....and even if that weren't the case, it is an SNRI - which is still chemically an antidepressant, regardless of what it's being used for......if it works for other things, that's fine; lots of types of meds work for more than one issue....but for him to be dishonest about it is not cool at all
  5. AuntTammie

    AuntTammie New Member

    this is still an SNRI, but it supposedly has a stronger effect on the norepenepherine than on the serotonin.....if anything I would suspect that it would make the anxiety worse than other SNRI's, though, bc norepenepherine is the precursor to adrenaline (which is what kicks in with the whole fight or flight thing - it's what gets the body revved up and anxious)....which now that I am thinking about it, would also seem to make the nausea worse, too.....although, it may not bc after all everyone is different and people react differently to meds